X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (149) 149
cohomogeneity one (64) 64
mathematics, applied (47) 47
geometry (43) 43
cohomogeneity one manifolds (33) 33
differential geometry (33) 33
manifolds (31) 31
curvature (30) 30
mathematics - differential geometry (29) 29
analysis (27) 27
cohomogeneity one actions (27) 27
mathematics, general (20) 20
cohomogeneity (18) 18
metrics (18) 18
physics, mathematical (18) 18
spaces (18) 18
riemannian-manifolds (16) 16
spheres (15) 15
classification (14) 14
symmetry (14) 14
53c30 (13) 13
algebra (13) 13
hypersurfaces (12) 12
even dimension (11) 11
group theory and generalizations (11) 11
lie groups (11) 11
one manifolds (11) 11
ricci curvature (10) 10
statistics for business/economics/mathematical finance/insurance (10) 10
studies (10) 10
symplectic geometry (10) 10
57s25 (9) 9
cohomogeneity one action (9) 9
einstein metrics (9) 9
geometry and topology (9) 9
positive curvature (9) 9
53c20 (8) 8
constant principal curvatures (8) 8
examples (8) 8
g-manifolds (8) 8
mathematical and computational physics (8) 8
positive ricci curvature (8) 8
riemann manifold (8) 8
sectional curvature (8) 8
57s15 (7) 7
algebraic geometry (7) 7
computational theory and mathematics (7) 7
curved manifolds (7) 7
einstein-metrics (7) 7
mathematical analysis (7) 7
orbits (7) 7
solitons (7) 7
topological manifolds (7) 7
topology (7) 7
53c21 (6) 6
53c25 (6) 6
exceptional holonomy (6) 6
extremal metrics (6) 6
forms (6) 6
holonomy (6) 6
isoparametric hypersurfaces (6) 6
kahler-einstein metrics (6) 6
nonnegative curvature (6) 6
polar actions (6) 6
real hypersurfaces (6) 6
ricci solitons (6) 6
submanifolds (6) 6
symmetric-spaces (6) 6
tangents (6) 6
theoretical, mathematical and computational physics (6) 6
53c35 (5) 5
53c40 (5) 5
bundles (5) 5
compact (5) 5
high energy physics - theory (5) 5
invariants (5) 5
isometry group (5) 5
isotropy (5) 5
killing vector fields (5) 5
mathematical theorems (5) 5
noncompact symmetric-spaces (5) 5
pseudo-euclidean space (5) 5
stability (5) 5
4-manifolds (4) 4
53c55 (4) 4
anti de sitter space (4) 4
astrophysics (4) 4
cohomogeneity one manifold (4) 4
cohomogeneity-one (4) 4
cohomogeneity-one metrics (4) 4
earth and planetary astrophysics (4) 4
equivariant cohomology (4) 4
existence (4) 4
fields (4) 4
foliations (4) 4
geometric topology (4) 4
homogeneous hypersurfaces (4) 4
homogeneous submanifolds (4) 4
homotopy spheres (4) 4
hyperbolic spaces (4) 4
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Transactions of the American Mathematical Society, ISSN 0002-9947, 02/2002, Volume 354, Issue 2, pp. 571 - 612
An isometric action of a compact Lie group on a Riemannian manifold is called hyperpolar if there exists a closed, connected submanifold that is flat in the... 
Isotropy | Algebra | Mathematical theorems | Adjoints | Lie groups | Subalgebras | Automorphisms | Algebraic conjugates | Symmetry | Hyperpolar actions | Symmetric spaces | Cohomogeneity one actions | Compact Lie groups | MATHEMATICS | compact Lie groups | cohomogeneity one actions | hyperpolar actions | symmetric spaces | SPACES
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 02/2019, Volume 470, Issue 1, pp. 201 - 217
Let G/H be a connected, simply connected homogeneous space of a compact Lie group G. We study G-invariant quasi-Einstein metrics on the cohomogeneity one... 
Quasi-Einstein metrics | Smoothness conditions | Cohomogeneity-one manifolds | Dirichlet conditions | MATHEMATICS | MATHEMATICS, APPLIED | ONE MANIFOLDS | NONEXISTENCE | DIRICHLET PROBLEM | BOUNDARY | RICCI CURVATURE
Journal Article
Annals of Global Analysis and Geometry, ISSN 0232-704X, 7/2017, Volume 52, Issue 1, pp. 99 - 128
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 09/2016, Volume 441, Issue 2, pp. 624 - 634
In this paper, we study S-curvature of cohomogeneity one Randers spaces with orbit space S1. In particular, we present an explicit coordinate-free formula of... 
Cohomogeneity one space | S-curvature | Randers metric | Invariant vector field
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 4/2018, Volume 288, Issue 3, pp. 829 - 853
We prove a structure theorem for closed topological manifolds of cohomogeneity one; this result corrects an oversight in the literature. We complete the... 
57M60 | 57S25 | Cohomogeneity one | Group action | Smoothing | 57S10 | 57N15 | Mathematics, general | Topological manifold | Mathematics | 57R10 | LOW DIMENSIONS | SPACES | SPHERES | CLASSIFICATION | FORMULA | MATHEMATICS | INDEX | POSITIVE RICCI CURVATURE | GEOMETRY | Algebra
Journal Article
Bulletin of the Brazilian Mathematical Society, New Series, ISSN 1678-7544, 3/2019, Volume 50, Issue 1, pp. 291 - 313
We characterize centroaffine surfaces of cohomogeneity one which have vanishing Tchebychev vector fields. Moreover, we classify centroaffine minimal surfaces... 
Centroaffine minimal surfaces | Cohomogeneity one | 53A15 | Theoretical, Mathematical and Computational Physics | Proper affine spheres | Mathematics, general | Mathematics | Rotation surfaces | 53A05 | MATHEMATICS
Journal Article
International Journal of Geometric Methods in Modern Physics, ISSN 0219-8878, 03/2017, Volume 14, Issue 3
The Page metric on CP2# CP2 is a cohomogeneity one Einstein-Riemannian metric, and is the only known cohomogeneity one Einstein-Riemannian metric on compact... 
Cohomogeneity one manifold | Einstein-Randers metric | invariant vector field | ONE MANIFOLDS | SPACES | CURVATURE | PHYSICS, MATHEMATICAL
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 07/2007, Volume 359, Issue 7, pp. 3425 - 3438
We classify, up to orbit equivalence, all cohomogeneity one actions on the hyperbolic planes over the complex, quaternionic and Cayley numbers, and on the... 
Equivalence relation | Isotropy | Riemann manifold | Algebra | Subalgebras | Hypersurfaces | Vector spaces | Symmetry | Normal spaces | homogeneous hypersurfaces | CO-HOMOLOGY | MATHEMATICS | symmetric spaces | hyperbolic spaces | cohomogeneity one actions | GEOMETRY
Journal Article
Geometriae Dedicata, ISSN 0046-5755, 12/2019, Volume 203, Issue 1, pp. 205 - 223
Journal Article
Monatshefte für Mathematik, ISSN 0026-9255, 10/2017, Volume 184, Issue 2, pp. 185 - 200
We study isometric cohomogeneity one actions on the $$(n+1)$$ ( n + 1 ) -dimensional Minkowski space $$\mathbb {L}^{n+1}$$ L n + 1 up to orbit-equivalence. We... 
Minkowski space | Mathematics, general | Mathematics | 53C50 | Cohomogeneity one actions | Parabolic subgroups | MATHEMATICS | COMPACT LORENTZ MANIFOLD | ISOMETRY GROUP
Journal Article
JOURNAL OF MATHEMATICAL PHYSICS ANALYSIS GEOMETRY, ISSN 1812-9471, 2019, Volume 15, Issue 2, pp. 155 - 169
In the paper, we give a classification of closed and connected Lie groups, up to conjugacy in Iso(R-1,R-2), acting by cohomogeneity one on the three... 
MATHEMATICS | MATHEMATICS, APPLIED | DE-SITTER SPACE | ISOMETRY GROUP | Minkowski space | cohomogeneity one | MANIFOLDS | PHYSICS, MATHEMATICAL | Mathematics - Differential Geometry
Journal Article
Annals of Global Analysis and Geometry, ISSN 0232-704X, 7/2018, Volume 54, Issue 1, pp. 155 - 171
Let $$G{/}H$$ G/H be a compact homogeneous space, and let $$\hat{g}_0$$ g^0 and $$\hat{g}_1$$ g^1 be G-invariant Riemannian metrics on $$G/H$$ G/H . We... 
Geometry | Einstein metrics | Mathematical Physics | Analysis | Dirichlet conditions | Global Analysis and Analysis on Manifolds | Mathematics | Differential Geometry | Cohomogeneity one manifolds | MATHEMATICS | BOUNDARY | RICCI CURVATURE | Manifolds | Isotropy | Dirichlet problem | Invariants
Journal Article
Results in Mathematics, ISSN 1422-6383, 09/2017, Volume 72, Issue 1-2, pp. 515 - 536
In this paper we classify, up to orbit equivalence, cohomogeneity one actions of connected closed Lie subgroups of U(1, n) on the (2n + 1)-dimensional anti de... 
Cohomogeneity one actions | anti de Sitter spacetime | parabolic subgroups | MATHEMATICS | MATHEMATICS, APPLIED | HYPERSURFACES | ISOMETRY GROUP
Journal Article
Topology and its Applications, ISSN 0166-8641, 03/2017, Volume 218, pp. 93 - 96
We show that for any cohomogeneity-one continuous action of a compact connected Lie group G on a closed topological manifold the equivariant cohomology... 
Cohomogeneity one group actions on topological manifolds | Cohen–Macaulay rings | Compact Lie groups | Equivariant cohomology | MATHEMATICS | MATHEMATICS, APPLIED | Cohen-Macaulay rings
Journal Article
Annals of Global Analysis and Geometry, ISSN 0232-704X, 9/2019, Volume 56, Issue 2, pp. 361 - 401
We construct a continuous 1-parameter family of smooth complete Ricci-flat metrics of cohomogeneity one on vector bundles over $$\mathbb {CP}^2$$ CP 2 ,... 
Geometry | G_{2}$$ G 2 holonomy | Mathematical Physics | Cohomogeneity one manifold | Analysis | Global Analysis and Analysis on Manifolds | Noncompact Ricci-flat manifold | Mathematics | Differential Geometry | MATHEMATICS | SOLITONS | G holonomy | EINSTEIN-METRICS | MANIFOLDS | Orbits | Parameters
Journal Article
Axioms, ISSN 2075-1680, 12/2018, Volume 8, Issue 1, p. 2
This paper is one of a series in which we generalize our earlier results on the equivalence of existence of Calabi extremal metrics to the geodesic stability... 
Cohomogeneity one | Einstein metrics | Fibration | Ricci curvature | Kähler manifolds | Sasakian-Einstein | Almost-homogeneous | Semisimple Lie group | Calabi-Yau metrics | semisimple Lie group | Calabi–Yau metrics | Sasakian–Einstein | almost-homogeneous | cohomogeneity one | fibration
Journal Article
数理解析研究所講究録, ISSN 1880-2818, 01/2009, Volume 1623, pp. 102 - 110
Journal Article
Journal of Geometry and Physics, ISSN 0393-0440, 08/2016, Volume 106, pp. 305 - 313
The aim of this paper is to prove that there exists no cohomogeneity one G-invariant proper biharmonic hypersurface into the Euclidean space Rn, where G... 
Biharmonic immersions | Equivariant differential geometry | Biharmonic maps | Transformation groups | Cohomogeneity one hypersurfaces | MATHEMATICS, APPLIED | DISTINCT PRINCIPAL CURVATURES | SPHERES | PHYSICS, MATHEMATICAL | VECTOR | SUBMANIFOLDS | MEAN-CURVATURE | IMMERSIONS | RIEMANNIAN-MANIFOLDS | Mathematics - Differential Geometry
Journal Article
Differential Geometry and its Applications, ISSN 0926-2245, 04/2015, Volume 39, pp. 93 - 112
In this paper we give a classification of closed and connected Lie groups, up to conjugacy in Iso(adS3), acting by cohomogeneity one on the three dimensional... 
Anti de Sitter space | Cohomogeneity one | FORMS | MATHEMATICS | MATHEMATICS, APPLIED | ONE MANIFOLDS | CURVATURE | Mathematics - Differential Geometry
Journal Article
Annali di Matematica Pura ed Applicata (1923 -), ISSN 0373-3114, 8/2016, Volume 195, Issue 4, pp. 1269 - 1286
Let M be a domain enclosed between two principal orbits on a cohomogeneity one manifold $$M_1$$ M 1 . Suppose that T and R are symmetric invariant... 
53C20 | 53B20 | Cohomogeneity one | 58J32 | Ricci curvature | Mathematics, general | Dirichlet problem | Mathematics | MATHEMATICS | MATHEMATICS, APPLIED | EINSTEIN EQUATIONS | METRICS | BOUNDARY
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.